A characterization of the multivariate distributions maximizing Renyi entropy

Document type :
Conference papers
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621698
Contributor : Christophe Vignat <>
Submitted on : Sunday, September 11, 2011 - 9:53:59 AM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00621698, version 1

Citation

J.A. Costa, A.O. Hero, Christophe Vignat. A characterization of the multivariate distributions maximizing Renyi entropy. IEEE International Symposium on Information Theory ISIT 2002, Lausanne, Page(s): 263 -263, 2002, France. 10pp. ⟨hal-00621698⟩

Share

Metrics

Record views

197